Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 201-204
http://dx.doi.org/10.1155/S0161171297000252

A hypercontinuous hypersmooth Schwarzschild line element transformation

Mathematics Department, United States Naval Academy, 572 Holloway Rd., Annapolis 21402-5002, MD, USA

Received 3 April 1995; Revised 21 June 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert A. Herrmann, “A hypercontinuous hypersmooth Schwarzschild line element transformation,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 201-204, 1997. https://doi.org/10.1155/S0161171297000252.